# SDR SWIA200819438

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 7,049 hours, 4,573 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6064 - FIRST OFFICERS ALTIMETER AND VSI IS FLUCTUATING WHILE IN FLIGHT.  REPLACED NR 2 ADC IAW CRJ 700 MM 34-13-01.  OPS CHECK GOOD, P/N 822-0372-436, S/N OFF 21VTY.
